Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: jarrrrrrgonnnnnnnnnnnnnnn

Posted by dj on October 17, 1999, at 11:27:31

In reply to Bipolar Disease & side effects from med. therapy , posted by RICHARD MD on October 16, 1999, at 21:58:21

Though some of the folks on this forum have scientific background and understand your medical jargon, many (probably most) of do not. Some of those non-med. folks might be able to give you some useful feedback IF you translate some of your symptomatic overview into plain English.

For intance, what the heck are:
- proprioceptive difficulties;
- strabismus;
- difficulties with... gate;
- supratentoral

Just a thought.Perhaps, Bob (not Doc or Doc) may well translate all of these for you & us...



> following reactions which I presume are side effects from the meds; tremors,proprioceptive difficulties with both vision and gate, and increase in my diplopia caused by an increase in both horizontal and vertical strabismus as documented by and independent Strabismologist ..., moderate impotency, and of course frequency... the side effects i'm describing are common or are the caused in other ways including supratentoral,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dj thread:13284